# SDR CHQA201100253

- Difficulty date: June 12, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 27,415 hours, 21,925 cycles
- Engine: Allsn AE3007A
- Engine time: 13,790 hours, 11,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD FUSELAGE II LEFT AND RIGHT FRAME 10 WAS FOUND TO BE CRACKED AT THE INTERSECTION OF THE DIRECT VISION WINDOW LOWER BEAM.  MAINTENANCE REPLACED THE FORWARD FUSELAGE II LEFT AND RIGHT FRAME 10 AT THE INTERSECTION OF THE DIRECT VISION WINDOW LOWER BEAM.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
